Optical Solitons for the Dispersive Concatenation Model: Undetermined Coefficients


  • Anjan Biswas Department of Mathematics and Physics, Grambling State University, Grambling, LA, USA https://orcid.org/0000-0002-8131-6044
  • José Vega-Guzmán Department of Mathematics, Lamar University, Beaumont, USA
  • Yakup Yildirim Department of Computer Engineering, Biruni University, Istanbul, Turkey
  • Asim Asiri Mathematical Modeling and Applied Computation Research Group, Center of Modern Mathematical Sciences and their Applications, Department of Mathematics, King Abdulaziz University, Jeddah, Saudi Arabia




concatenation, solitons, dispersion, parameter constraints


This paper recovers optical solitons to the dispersive concatenation model that is studied with Kerr law of self-phase modulation. The method of undetermined coefficients is the adopted integration algorithm, enabling this retrieval possible. A full spectrum of optical solitons is recovered. The parameter constraints for the existence of the solitons, that naturally emerge during the course of their derivation, are also presented. The practical applications of this research include advancements in optical communication, nonlinear optics, and optical signal processing, as well as the potential for optimizing optical soliton-based technologies. In our current work, we have achieved the following novel findings: optical soliton recovery, integration algorithm innovation, and parameter constraints.




How to Cite

Biswas A, Vega-Guzmán J, Yildirim Y, Asiri A. Optical Solitons for the Dispersive Concatenation Model: Undetermined Coefficients. Contemp. Math. [Internet]. 2023 Nov. 7 [cited 2024 May 27];4(4):951-6. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/3618

Most read articles by the same author(s)

1 2 > >>